# SDR SWIA2020021148361

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CARGO DOOR FWD CAM TRACK SUPPORT " ANGLE"  CRACKED FS 574.0 MARKED   (C-CHECK) RO 2/07/2020   REMOVED AND INSTALLED NEW CHANNEL REF BOMBARDIER DWG AND CRJ200 SRM. COMPLIED WITH TASK CARD.
